MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035452060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was seen to be kinked.The main coil was seen to be detached/separated and not returned.The coil introducer sheath was not returned.The functional inspection unable to perform due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported "coil in catheter friction" and "main coil stretched¿ could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the implantation of the third coil, the physician observed that the delivery wire did not move as intended while attempting to reposition the coil within the vessel.It was suspected that the wire had stretched, preventing further advancement or retraction of the coil.Consequently, the coil and the entire microcatheter were removed.A new coil and microcatheter were used, and the procedure was successfully completed without further issue.Additional information provided by the customer indicated that there was no friction while the coil was advancing the introducer sheath.When advancing the coil, operator proceeded slowly and carefully without excessive force.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The device was prepared for use as per the directions for use (dfu).There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The device was returned for analysis, and the coil delivery wire was found to be kinked/bent.The main coil was noted to be detached/separated from the delivery wire and was not returned.Due to the condition of the returned device, no functional testing was performed.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the reported "coil in catheter friction" and "main coil stretched" as it could not be replicated during analysis however, the analysis results are consistent with the reported event.It is probable that the subject coil was advanced or retracted against resistance, which may have caused premature detachment from the delivery wire, resulting in the observed defects in the device.An assignable cause of 'procedural factors' will be assigned to as analyzed ¿main coil prematurely detached/separated during use" as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analyzed 'coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
The subject coil was returned for analysis, and it was discovered that the subject main coil was noted to be detached/separated from the subject coil delivery wire.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET HELICAL NANO 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23652423
Report Number3008881809-2025-00671
Device Sequence Number11967870
Product Code HCG
UDI-Device Identifier07613252600381
UDI-Public(01)07613252600381(17)291119(10)25282463
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035452060
Device Lot Number25282463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM 17 (UNKNOWN)
Patient Age83 YR
Patient SexMale